# SDR ORJA9663

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60330431
- Condition: Discharged
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY BATTERY PACK POWER SUPPLY INOP.  REMOVED AND REPLACED AFT EMERGENCY BATTERY PACK POWER SUPPLY.  OPS CHECK GOOD.  (M)
